Psycho-Babble Administration | about the operation of this site | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: please be civil Jamal Spelling

Posted by Dr. Bob on January 9, 2008, at 10:19:51

In reply to Re: the flavor of the board, posted by Jamal Spelling on January 8, 2008, at 14:04:54

> people feel so threatened by these discussions.

> medication is like a religion. And if you don't sing the praises of its god, people label you as a heathen and attack you.

Please don't jump to conclusions about others or post anything that could lead them to feel accused.

But please don't take this personally, either, this doesn't mean I don't like you or think you're a bad person.

If you or others have questions about this or about posting policies in general, or are interested in alternative ways of expressing yourself, please see the FAQ:

http://www.dr-bob.org/babble/faq.html#civil
http://www.dr-bob.org/babble/faq.html#enforce

> For some reason, people get angry at the suggestion they might benefit from other interventions, in addition to their medication.

You can lead a horse to other interventions, but you can't make him drink them. :-)

> People think that, if they benefit from medication, and somebody challenges the efficacy of that medication, the person is suggesting that their depression is "all in their head", and that conclusion is not correct either.

There might be more supportive or educational ways to resp ond than by challenging them...

Thanks,

Bob


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Administration | Framed

poster:Dr. Bob thread:803345
URL: http://www.dr-bob.org/babble/admin/20071106/msgs/805306.html